# SDR AALA20120630006

- Difficulty date: June 6, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 36,133 hours, 14,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT STRINGER 25 LEFT JUST FORWARD OF STATION 380 CORRODED.  CUT OUT DAMAGE AND INSTALLED DOUBLER AND STRINGER SPLICE PER EA.
